# SDR BAQA090549

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 879 hours
- Engine: Pwa PW206A
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 9550171530
- Part serial: NONE
- Condition: Intermittent
- Location: Engine
- Part time: 880 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER LEAD INTERMITTENT.  REMOVED FROM ENGINE.   REPLACED WITH SERVICEABLE UNIT.
